# SDR C1HA200096006

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT WITH NR 2 GEN. ON MEL, UNDER EXCITED SYSTEM 3 LIGHT ILLUMINATED & COULD NOT RESET.  CLEARED MEL ON NR 2 GEN BY CHANGING GEN. FREQUENCY CONTROL PANEL. PLACED NR 3 SYSTEM ON MEL LATER CLEARED NR 3 MEL BY REPLACING GENERATOR CONTROL PANEL.
